Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Not looking like a good weekend so far... (TMI?) **EDIT** The night DID get worse :'-(

Posted by on Aug. 19, 2011 at 7:02 PM
  • 51 Replies

 Today is my Anniversary. We have been together 4 years. My boyfriend had to work even tho he's requested today off, but at least he was able to get Monday off instead. I've been posting a LOT about some of the issues I'm going through... PTSD..PMS disorder, anxiety/panic attacks & I'm currently having horrible withdrawals off of a depression medication.

 Anyway, I was feeling REALLY stressed out about 2 hours ago, DD was running around having tantrums and I was having increased anxiety. I put her fav. cartoons on, gave her a snack & drink, then went and drew me a nice Lavender bath. I even brought a candle in the bathroom & put my iPod on my romantic music mix to get me excited about tonight.

Well, 3 minutes into the bath, I had an attack & started feeling horrible. I took a quarter dose of my anxiety med and hurried to get dressed. No one was around, and yet I was embarassed for having an attack. I cried like a baby & begged God to help me through all of this.  It's now 2 hours later and I'm still feeling bad.

 Boyfriend is picking up dinner (Wings) and will be here any minute. I can't seem to find a SINGLE way to destress, calm down & relax. I know I'm not going to be able to enjoy the night. We were just going to exchange massages after DD goes to bed in an hour and a half, but I know I'm not going to be able to enjoy myself. I've been a mess all week. I  can't just 'suck it up' to enjoy tonight. I freaked out during a relaxing bubble bath. I feel embarrassed and ashamed.

 I'm sorry this is so long... I just feel so weird with the medication withdrawls :'-(  Please.... how can I relax??

 _____________________________________________

Update: The night DID get worse!

My boyfriend came home with dinner & a bouquet of roses. He also had a very romantic card. It made me happy........

I got DD ready for bed and put her down. It was raining here so thankfully that helped her fall asleep.

We moved to the bedroom where I had lit candles and put my ipod on. Things were going good with the duel massages. It was very relaxing and soothing. Then when things began to get a bit more intimate, I started to freak out. I became nauseous, the room started spinning, I couldn't breathe, mt chest tightened & I had so much anxiety coursing through me that I just wanted to scream & cry. I quickly got dressed and hurried out the room to calm myself down. When I returned 5 minutes later, he's fallen asleep. I feel so stupid and like a fool. I Can't imagine what he thinks of me. All of this only happened less then 20 minutes ago, but I'm still shaking. All I want to do is cry! My 'comfort' person is my mom and she doesn't understand. I feel like nobody does. If all of this is a withdrawal of Prozac, and I've been having it for over a week now, when will it stop?

Someone please help me stop crying!

by on Aug. 19, 2011 at 7:02 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
joeysmommie07
by on Aug. 19, 2011 at 7:07 PM

 O Momma it happens to all of us.... I am sorry you are still feeling stressed.

I am with you on that one and I take meds {{{hugs}}}

 

misskrissie
by on Aug. 19, 2011 at 7:48 PM

BUMP!

marluvspooh
by on Aug. 19, 2011 at 7:52 PM

**hugs **

misskrissie
by on Aug. 19, 2011 at 10:07 PM

 BUMP!

ffpm10
by on Aug. 19, 2011 at 10:09 PM
Maybe it's time to go back on meds :( it's horrible feeling that helpless
Posted on CafeMom Mobile
kiddycat73
by Silver Member on Aug. 19, 2011 at 10:12 PM
Why did you stop the meds?
Posted on CafeMom Mobile
Logan_Bellasmom
by Falling Starr on Aug. 19, 2011 at 10:13 PM

have you talked to your dr about this? Did the dr remove you from the medication?

kimsamomof3
by Silver Member on Aug. 19, 2011 at 10:13 PM
Try to modify your behavior. I had
Posted on CafeMom Mobile
lylalane7275
by on Aug. 19, 2011 at 10:13 PM

May I ask why you stopped taking the meds?

misskrissie
by on Aug. 19, 2011 at 10:14 PM

 I was only on the prozac for about 4 weeks. Before that I wasn't on anything for anything. The past 4 years, I've been on an anti-anxiety medication, which I'm still on now. The prozac was causing very bad side-effects and so I was abrupted stopped off it.

Quoting ffpm10:

Maybe it's time to go back on meds :( it's horrible feeling that helpless

 

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)